# SDR AALA20160721005

- Difficulty date: July 21, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N918NN
- Make and model: Boeing 737823
- Aircraft serial: 33228
- Aircraft time: 11,197 hours, 4,438 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH TRAILING EDGE FLAPS WOULD NOT EXTEND PAST 17 WHEN SELECTED TO 30. FLAPS RETRACTED TO 5 DURING GO AROUND. FLAPS EXTENDED NORMALLY DURING 2ND APPROACH.  EMERGENCY DECLARED. LANDING UNEVENTFUL.  MAINTENANCE ACCOMPLSIHED BITE CHECK OF FSEU IAW AMM 25-71-00-740-801 WITH NO FAULTS FOUND. ACCOMPLISHED OPERATIONAL CHECK OF FLAPS WITH NO FAULTS FOUND. SYSTEM CHECKS NORMAL.
